# SDR A6WA200640181

- Difficulty date: May 10, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS BUCKLED IN AREA OF ASSIST MOTOR CABLE PULLEY.  MAINTENANCE REPAIRED AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513.  (M)
